Alert archive / Georgia / Tornado Warnings in 2022
Tornado Warning 45, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Apr 6, 2022, 8:40 PM EDT for Thomas County, Georgia. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2022, 8:40 PM EDT (00:40 UTC)
- Expired
- Apr 6, 2022, 9:20 PM EDT
- In force
- 40 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Thomas County, GA
The radar
The Tallahassee radar (KTLH), 75 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 8:46 PM EDT | TSTM WND DMG | 1 Wnw Thomasville, GA | REPORT OF A HOUSE DAMAGE ON STEVENS STREET. |
| Apr 6, 8:54 PM EDT | TSTM WND DMG | 2 Wsw Newark, GA | SOCIAL MEDIA REPORT FROM THE PUBLIC THAT A FEW MOBILE HOMES WERE DAMAGED OFF OF HIGHWAY 84 IN THE SHADY REST AREA. |
| Apr 6, 9:12 PM EDT | TSTM WND DMG | 2 Ssw Barwick, GA | HOUSE DAMAGED NEAR THE INTERSECTION OF HIGHWAY 33 AND MAGIC ROAD. |
| Apr 6, 9:12 PM EDT | TORNADO | 1 Ssw Barwick, GA | EF1 CONFIRMED BY STORM SURVEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 1:32 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1350 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 5.9
The text
As transmitted.
396
WFUS52 KTAE 070040
TORTAE
GAC275-070130-
/O.NEW.KTAE.TO.W.0045.220407T0040Z-220407T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
840 PM EDT Wed Apr 6 2022
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Central Thomas County in south central Georgia...
* Until 930 PM EDT.
* At 840 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Thomasville, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Boston around 855 PM EDT.
Pavo around 910 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Thomasville Municipal A/P, Dillon, Enon, Newark, Patten, Pasco,
Eason, Merrillville, Metcalf and Hollis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3096 8374 3080 8374 3068 8403 3075 8408
3087 8407 3103 8380 3103 8378 3104 8377
3104 8374 3101 8373
TIME...MOT...LOC 0040Z 240DEG 35KT 3080 8401
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Haner4 follow-up statements
195
WWUS52 KTAE 070048
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
848 PM EDT Wed Apr 6 2022
GAC275-070130-
/O.CON.KTAE.TO.W.0045.000000T0000Z-220407T0130Z/
Thomas GA-
848 PM EDT Wed Apr 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR CENTRAL
THOMAS COUNTY...
At 848 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Thomasville, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Boston around 900 PM EDT.
Pavo around 920 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Thomasville Municipal A/P, Dillon, Enon, Newark, Patten, Pasco,
Eason, Merrillville, Metcalf and Hollis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3096 8374 3080 8374 3068 8403 3075 8408
3087 8407 3103 8380 3103 8378 3104 8377
3104 8374 3101 8373
TIME...MOT...LOC 0048Z 241DEG 26KT 3082 8395
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Haner695
WWUS52 KTAE 070052
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
852 PM EDT Wed Apr 6 2022
GAC275-070130-
/O.CON.KTAE.TO.W.0045.000000T0000Z-220407T0130Z/
Thomas GA-
852 PM EDT Wed Apr 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
NORTHEASTERN THOMAS COUNTY...
At 851 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Thomasville, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Boston around 905 PM EDT.
Pavo around 930 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Thomasville Municipal A/P, Dillon, Enon, Newark, Patten, Eason,
Merrillville, Hollis, Oaklawn and Barwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3096 8374 3081 8374 3077 8396 3081 8401
3087 8402 3103 8380 3103 8378 3104 8377
3104 8374 3101 8373
TIME...MOT...LOC 0051Z 242DEG 22KT 3083 8394
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Haner631
WWUS52 KTAE 070110
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
910 PM EDT Wed Apr 6 2022
GAC275-070130-
/O.CON.KTAE.TO.W.0045.000000T0000Z-220407T0130Z/
Thomas GA-
910 PM EDT Wed Apr 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR EAST
CENTRAL THOMAS COUNTY...
At 910 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Pavo, or 11 miles east of Thomasville, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Pavo around 920 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Patten, Hollis, Oaklawn and Barwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3097 8374 3082 8374 3082 8380 3092 8386
TIME...MOT...LOC 0110Z 244DEG 25KT 3088 8378
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Haner657
WWUS52 KTAE 070120
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
920 PM EDT Wed Apr 6 2022
GAC275-070129-
/O.CAN.KTAE.TO.W.0045.000000T0000Z-220407T0130Z/
Thomas GA-
920 PM EDT Wed Apr 6 2022
...THE TORNADO WARNING FOR EAST CENTRAL THOMAS COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM EDT for south central
Georgia.
LAT...LON 3097 8374 3082 8374 3082 8380 3092 8386
TIME...MOT...LOC 0118Z 240DEG 35KT 3093 8368
$$
HanerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 6, 8:05 PM EDT, 35 minutes earlier.
Area forecast discussion, Apr 6, 8:05 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
805 PM EDT Wed Apr 6 2022
.AVIATION...
[Through 00Z Friday]
Scattered SHRA and TSRA will continue to move across the terminals
outside of of ECP overnight and into Thursday morning at VLD.
SHRA/TSRA move east of the terminals with the passage of a cold
front. Southerly winds 10-15 kts ahead of the front will veer to
the northwest at 5-10 kts behind the front. Expect MVFR/IFR
restrictions, occasionally lower in storms, improving to VFR by
late Thursday morning.
&&
.PREV DISCUSSION [256 PM EDT]...
.NEAR TERM [Through Tonight]...
Isolated storms have finally begun to tap into the
instability/moisture-rich environment with adequate shear in place.
Some convection has been quick to develop and grow vertically thanks
to the aid of daytime heating fostering strong CAPE and steep mid-
level lapse rates. In fact, a couple severe-warned cells from Clay
into Lee County have exhibited very impressive hail cores. Large
hail and damaging winds will remain the primary threats into the
evening, though a couple isolated tornadoes cannot be ruled out. A
Tornado Watch is in effect along and north of an Early-Tift County
line until 10PM ET/9PM CT. Heavy rainfall is a secondary concern for
southwest GA where a Flood Watch remains in effect through tonight.
See the hydrology section below for more details.
A line of showers/storms moves with downstream scattered/lingering
showers through the Tri-state area tonight ahead of a cold front
poised to sweep through the region. Therefore, rain chances stay in
place overnight, but decrease from west to east by tomorrow morning.
Winds ahead of the front appear too strong for fog to develop,
though some sea fog may advect from Apalachee Bay into coastal
Franklin-Dixie County. Breezy winds abruptly shift out of the
northwest behind the front with drier air filtering in. Low
temperatures are forecast to range from upper 50s to upper 60s from
northwest to southeast. Fair weather returns on Thursday with high
temperatures in the 70s, but more comfortable humidities.
.SHORT TERM & LONG TERM[Thursday Through Next Wednesday]...
A somewhat extended dry period is expected from Thursday through
the weekend and into the early half of next week. This is mainly
due to the strong upper level trough that is moving into the
region late tonight, and is expected to remain quasi-stationary
through Sunday over the region. This will lead to slightly below
normal temperatures as well as windier than normal conditions
across the region through Saturday. A tight pressure gradient is
expected to develop over the southeast with an incoming surface
high pressure system that is in association with the
aforementioned upper level trough that is expected to move into
the Gulf of Mexico by Saturday. Once the surface high pressure
system makes its closest approach to the area on Saturday and
Sunday, winds will calm down, especially over the marine waters
where winds will likely be the strongest over the next several
days. With the deep upper level trough expected to remain overhead
for several days, temperatures will remain below normal for both
Friday and Saturday, with highs struggling to get into the 70s
both days, and lows overnight dropping into the upper 30s in SE
Alabama and Georgia, and low to mid 40s across portions of the
Florida Panhandle and Big Bend.
The previously mentioned surface high pressure system that will
settle into the Gulf of Mexico over the weekend, is expected to
slide eastward across the Florida Peninsula, and off the east
coast of Florida. This will shift our winds back out of the
south/southeast, which will once again advect warm and moist air
over the area starting Sunday. Beyond Sunday, our temperatures
start to significantly increase back into the low to mid 80s for
highs, and low 60s for lows areawide.
.MARINE...
A strong pressure gradient is expected to develop over the region
through the weekend as a strong high pressure moves into the Gulf.
This surface high pressure is in association with the deep upper
level trough that will be moving over the area late tonight. With
the above mentioned synoptic pattern over the region, advisory
level winds are expected to develop overnight tonight for our
marine zones west of the mouth of the Apalachicola. These winds
and seas are expected drop below advisory levels briefly Thursday,
but then increase again by Thursday nigh. Due to this, a small
craft advisory has been issued through Friday morning. Subsequent
extensions may be needed for the whole marine zone through
Saturday evening in future updates as winds seem to flip flop
around advisory levels through the weekend.
.FIRE WEATHER...
Showers and thunderstorms with strong south winds persist into the
evening. The strongest convection will be capable of frequent
lightning, heavy rainfall, strong winds, and large hail. The very
moist airmass and ongoing precipitation should preclude any fire
concerns today and tonight. Winds also appear too elevated for fog
to develop, except perhaps along the immediate Apalachee Bay coast.
A cold front is poised to cross the Tri-state area overnight and
exit the region by tomorrow morning. An abrupt wind shift out of the
northwest follows after frontal passage. Noticeably drier air also
filters in. The main concerns Thursday through at least Saturday are
very high dispersions.
.HYDROLOGY...
Most areas across southeast Alabama and southwest Georgia received 1
to 2 inches of rain on Tuesday with isolated higher amounts. Amounts
were around an inch or less farther south into the Florida
panhandle and Big Bend. For today, the best chances for heavy
rainfall and flash flooding will remain across portions of
southwest Georgia where storms are expected once again today.
With yesterdays rainfall, the Aucilla River at Lamont is expected
to move into minor flooding tomorrow. A subsequent river flood
warning has been issued for that portion of the Aucilla river. The
Apalachicola river near blountstown is expected to move into minor
flood in a few days, especially if north and central Georgia see
heavy rainfall today. Although many rivers remain in action stage
across the area, no other rivers pose an immediate flood threat
with the expected rainfall for today, and the rainfall that fell
yesterday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 63 76 49 72 45 / 60 20 0 0 0
Panama City 60 74 53 69 49 / 50 10 0 0 0
Dothan 57 71 45 68 41 / 60 10 0 0 0
Albany 60 73 47 68 43 / 70 10 0 0 0
Valdosta 64 75 48 70 45 / 60 30 0 0 0
Cross City 68 78 51 70 49 / 70 60 0 0 0
Apalachicola 63 74 53 69 50 / 50 20 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Friday night for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...Flood Watch through Thursday morning for Baker-Ben Hill-Berrien-
Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Quitman-
Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
AL...None.
GM...Dense Fog Advisory until 8 PM EDT this evening for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River FL
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach FL out 20 NM.
Small Craft Advisory from 1 AM Thursday to 7 AM CDT Friday for
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Apalachicola to Mexico
Beach FL from 20 to 60 NM-Waters from Mexico Beach to
Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...IG3
SHORT TERM...Bunker
LONG TERM...Bunker
AVIATION...LF
MARINE...Bunker
FIRE WEATHER...IG3
HYDROLOGY...BunkerIn the hours before
Special weather statement, Apr 6, 6:25 PM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
625 PM EDT Wed Apr 6 2022
FLZ018-GAZ158-159-062300-
Inland Jefferson FL-Brooks GA-Thomas GA-
625 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of northeastern
Jefferson, southeastern Thomas and southwestern Brooks Counties
through 700 PM EDT...
At 625 PM EDT, Doppler radar was tracking a strong thunderstorm over
Monticello, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monticello, Alma, Dills, Casa Blanco, Empress, Jarrott, Aucilla,
Montivilla, Lois, Ashville, Drifton and Grooverville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for south central
Georgia.
&&
LAT...LON 3065 8361 3064 8360 3058 8360 3058 8362
3057 8362 3057 8364 3055 8364 3055 8367
3054 8367 3054 8370 3052 8371 3052 8372
3051 8374 3048 8373 3047 8391 3065 8395
3077 8357 3065 8354
TIME...MOT...LOC 2225Z 257DEG 21KT 3058 8385
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HanerLocal storm report, Apr 6, 7:31 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
731 PM EDT WED APR 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TORNADO 3 NNE NANKIN 30.70N 83.45W
04/06/2022 BROOKS GA TRAINED SPOTTER
TRAINED SPOTTER REPORTED TORNADO ON THE
GROUND.
&&
WDSpecial weather statement, Apr 6, 7:53 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
753 PM EDT Wed Apr 6 2022
GAZ146-157>159-070030-
Brooks GA-Colquitt GA-Grady GA-Thomas GA-
753 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of east central Grady,
northern Thomas, west central Brooks and southwestern Colquitt
Counties through 830 PM EDT...
At 753 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ochlocknee, or near Thomasville, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Thomasville, Ochlocknee, Pavo, Coolidge, Thomasville Municipal A/P,
Grady Co A/p, Autreyville, Dillon, Enon, Patten, Merrillville,
Chastain, Dawesville, Moultrie Municipal A/P, Pine Park, Hollis,
Pasco and Murphy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for south central
and southwestern Georgia.
&&
LAT...LON 3077 8408 3092 8420 3117 8384 3095 8367
TIME...MOT...LOC 2353Z 237DEG 27KT 3089 8408
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HanerSpecial weather statement, Apr 6, 8:10 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
810 PM EDT Wed Apr 6 2022
GAZ147-148-160-161-070045-
Berrien GA-Lanier GA-Lowndes GA-Cook GA-
810 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of southeastern Cook,
southeastern Berrien, northern Lanier and north central Lowndes
Counties through 845 PM EDT...
At 809 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hahira, or 7 miles southeast of Adel, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Nashville, Adel, Hahira, Ray City, Meigs, Cecil, Courthouse, Berrien
Co A/P, New Lois, Bannockburn, I-75 At Exit 29, Allenville, Weber and
Teeterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for south central
Georgia.
&&
LAT...LON 3094 8337 3110 8347 3134 8308 3127 8304
3123 8305 3122 8304 3121 8305 3119 8305
3119 8299 3115 8297 3109 8297
TIME...MOT...LOC 0009Z 240DEG 23KT 3106 8335
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HanerSpecial weather statement, Apr 6, 8:16 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
816 PM EDT Wed Apr 6 2022
GAZ157-158-070045-
Grady GA-Thomas GA-
816 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of southern Grady and
southwestern Thomas Counties through 845 PM EDT...
At 816 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Cairo, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Thomasville, Cairo, Ochlocknee, Reno, Grady Co A/p, Princes Still,
Dawesville, Moncrief, Pine Park, Rocky Hill and Beachton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for south central
and southwestern Georgia.
&&
LAT...LON 3068 8424 3068 8425 3077 8432 3099 8405
3076 8388
TIME...MOT...LOC 0016Z 235DEG 17KT 3075 8420
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HanerSpecial weather statement, Apr 6, 8:34 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
834 PM EDT Wed Apr 6 2022
GAZ147-148-070100-
Berrien GA-Cook GA-
834 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of east central Cook
and central Berrien Counties through 900 PM EDT...
At 834 PM EDT, Doppler radar was tracking a strong thunderstorm over
Nashville, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Nashville, Cottle, Berrien Co A/P, Massee, Weber, Glory and
Bannockburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for south central
Georgia.
&&
LAT...LON 3123 8305 3120 8305 3110 8330 3126 8341
3142 8314 3140 8314 3139 8312 3136 8311
3135 8309 3135 8308 3133 8306 3130 8306
3128 8304
TIME...MOT...LOC 0034Z 240DEG 33KT 3122 8328
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HanerThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:10 PM EDT | Special Weather Statement | TAE | Berrien | 35 min |
| Apr 6, 8:16 PM EDT | Special Weather Statement | TAE | Grady | 29 min |
| Apr 6, 8:28 PM EDT | Severe Thunderstorm Warning | TAE | Grady, Thomas | 47 min |
| Apr 6, 8:30 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Thomas | 45 min |
| Apr 6, 8:34 PM EDT | Special Weather Statement | TAE | Berrien | 26 min |
| Apr 6, 8:39 PM EDT | Tornado Warning | TAE | Lowndes, Thomas | 40 min |
| Apr 6, 8:58 PM EDT | Special Weather Statement | TAE | Irwin | 32 min |
| Apr 6, 9:06 PM EDT | Tornado Warning | TAE | Brooks | 39 min |
| Apr 6, 9:25 PM EDT | Special Weather Statement | TAE | Lee, Terrell | 35 min |
| Apr 6, 9:29 PM EDT | Special Weather Statement | TAE | Ben Hill | 31 min |
| Apr 6, 9:41 PM EDT | Special Weather Statement | TAE | Cook | 34 min |
| Apr 6, 9:44 PM EDT | Special Weather Statement | TAE | Colquitt, Mitchell | 31 min |
| Apr 6, 10:18 PM EDT | Special Weather Statement | TAE | Mitchell | 42 min |
| Apr 6, 10:46 PM EDT | Special Weather Statement | TAE | Grady | 29 min |
| Apr 6, 10:50 PM EDT | Special Weather Statement | TAE | Worth | 40 min |
| Apr 6, 11:06 PM EDT | Tornado Warning | TAE | Colquitt, Tift, Worth | 39 min |
| Apr 6, 11:16 PM EDT | Special Weather Statement | TAE | Thomas | 44 min |
| Apr 6, 11:38 PM EDT | Tornado Warning | TAE | Thomas | 32 min |
| Apr 7, 12:08 AM EDT | Special Weather Statement | TAE | Brooks | 52 min |
| Apr 7, 12:23 AM EDT | Special Weather Statement | TAE | Lowndes | 52 min |
| Apr 7, 12:24 AM EDT | Special Weather Statement | TAE | Lanier | 36 min |
| Apr 7, 1:00 AM EDT | Severe Thunderstorm Warning | TAE | Lowndes | 30 min |
Nearby
Tornado Warnings in Georgia, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.